# SDR ASAA2022051538347

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 30,392 hours, 9,553 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Packing
- Part number: M832481226
- Condition: Broken
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OIL SERVICE FOR ETOPS PDC FOUND #2 ENGINE OIL CAP O-RING BROKEN. GROUNDED - YES. REPLACED OIL CAP O-RING PER B737-900 B737-900 AMM 79-11-01-300-801-F00.
